File(s) not publicly available

Delay-dependent robust H∞ controller design for uncertain descriptor systems with time-varying discrete and distributed delays

journal contribution
posted on 06.12.2017, 00:00 by Dong YueDong Yue, Qing-Long HanQing-Long Han
The design problem of a delay-dependent robust H1 controller for uncertain descriptor systems with time-varying discrete and distributed delays is investigated. The designed controller can guarantee the closed-loop system is regular, impulse-free and exponentially stable with an H1 norm bound constraint. The obtained criteria to derive an efficient robust H1 control design are expressed as a set of nonconvex matrix inequalities, which can be solved by combining both the linear matrix inequalities technique and the cone complementarity method. Two numerical examples are given to demonstrate effectiveness and less conservativeness of the proposed method.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

152

Issue

6

Start Page

628

End Page

638

Number of Pages

11

ISSN

1350-2379

Location

United Kingdom

Publisher

Institution of Engineering and Technology

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Business and Informatics; Nanjing Shi fan da xue;

Era Eligible

Yes

Journal

IEE proceedings. D, Control theory and applications.

Usage metrics

Categories

Keywords

Exports